MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided, but the best estimate date is after the lens implantation on (b)(6) 2024.Section d6b: if explanted, give date: not applicable, remains implanted in the eye.Section h3: other 81: the device was not returned for evaluation as the lens remain implanted in the eye.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - clinical code: 2137- blurred vision- used to indicate blurred vision and poor near vision section h6: health effect - impact code: 4644 - medication required - used to indicate topical steroids treatment and non-steroidal anti-inflammatory medication.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient who underwent the first eye surgery with a tecnis odyssey toric simplicity intraocular lens (iol) is not receiving the expected near vision post-operation.The patient's visual acuity measurements were provided as distance vision (dv): 20/20, pinhole (ph): 20/25 -2, near vision (nv): j8, manifest refraction (mr) +0.25 +0.50 x021 20/25 -1, and add +2.00 j1+.Patient stated his distance visual acuity seems pretty good but experienced intermittent hazy vision in the operated eye (os) and struggles with near vision tasks, he cannot see his computer with his left eye.No pain or discomfort has been reported, and the patient has not been using tear drops.Non-steroidal anti-inflammatory drugs (nsaid) and steroid drops are scheduled as part of the medical intervention.The second eye surgery for right is planned for on (b)(6) 2025.The possibility of explanting the left lens is being considered.No further information is available.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21756279
Report Number3012236936-2025-000090
Device Sequence Number18180855
Product Code MFK
UDI-Device Identifier05050474811263
UDI-Public(01)05050474811263(17)260818
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Model NumberDRT150
Device Catalogue NumberDRT1500155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale